PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 62 (76), pp. 41--45 (1997)
Bands of nil-extensions of right simple semigroups
Petar V. Proti\'cGradjevinski fakultet, Nis, Yugoslavia
Abstract: We prove a general theorem when the semigroup is a band of nil-extensions of right simple semigroups. We also describe normal bands of right simple semigroups, normal bands of right Archimedean semigroups and normal bands of nil-extensions of right simple semigroups.
Classification (MSC2000): 20M10; 06F05
Full text of the article:
Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts